Journal article

Stochastic Models and Numerical Algorithms for a Class of Regulatory Gene Networks

Show more…
    22.04.2009
Published in:
  • Bulletin of Mathematical Biology. - 2009, vol. 71, no. 6, p. 1394-1431
English Regulatory gene networks contain generic modules, like those involving feedback loops, which are essential for the regulation of many biological functions (Guido et al. in Nature 439:856–860, 2006). We consider a class of self-regulated genes which are the building blocks of many regulatory gene networks, and study the steady-state distribution of the associated Gillespie algorithm by providing efficient numerical algorithms. We also study a regulatory gene network of interest in gene therapy, using mean-field models with time delays. Convergence of the related time- nonhomogeneous Markov chain is established for a class of linear catalytic networks with feedback loops.
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Biology
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/301091
Statistics

Document views: 7 File downloads:
  • 11538_2009_Article_9407.pdf: 1